# SDR DXTA20082874

- Difficulty date: February 13, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 6,135 hours, 4,787 cycles
- Engine: Pwa PW545A
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Reads Low
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, MASTER CAUTION CAME ON, REJECTED TAKEOFF, LT FUEL GAUGE ANNUNCIATOR LIGHT ON.  CONNECTED TEST SET, FOUND PROBE NR 6 READING LOW. REMOVED NR6 PROBE, CLEANED AND REINSTALLED, PROBE NOW READING IN SAME RANGE AS OTHER PROBES, C/W WET CAL IAW MM CH 28-41-00.  OPS CHECKED GOOD. LEAK CHECKED GOOD.
